# SDR AALA202011029010

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N164NN
- Make and model: Airbus A321-231
- Aircraft serial: 6909
- Aircraft time: 13,729 hours, 5,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT AFT EMERGENCY POWER SUPPLY UNIT BATTERY FAULT.  REMOVED AND REPLACED LEFT AFT EMERGENCY POWER SUPPLY UNIT BATTERY, PER AMM 33-51-38.
